Compressible Navier-Stokes system with general inflow-outflow boundary data

Abstract : We prove existence of weak solutions to the compressible Navier-Stokes equations in barotropic regime (adiabatic coefficient γ > 3/2, in three dimensions, γ > 1 in two dimensions) with large velocity prescribed at the boundary and large density prescribed at the inflow boundary of a bounded sufficiently smooth domain, without any restriction neither on the shape of the inflow/outflow boundaries nor on the shape of the domain. The result applies also to pressure laws that are non monotone on a compact portion of interval [0, ∞).
Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-02276149
Contributor : Antonin Novotny <>
Submitted on : Monday, September 2, 2019 - 12:35:25 PM
Last modification on : Tuesday, September 3, 2019 - 1:16:44 AM

Identifiers

  • HAL Id : hal-02276149, version 1

Collections

Citation

Tongkeun Chang, B Jin, Antonin Novotny. Compressible Navier-Stokes system with general inflow-outflow boundary data. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2018, 51 (2), pp.1238-1278. ⟨hal-02276149⟩

Share

Metrics

Record views

8